# SDR TWAA0103404

- Difficulty date: February 20, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND AIR SUPPLY VALVE HAD WORN HOLE INTO FORMER RING AT STA 1380, BELOW LONGERON 5L AND 6L.  INSTALLED DOUBLER PER SRM 53-01 FIG 4.  REINSTALLED LT TEMP CONTROL VALVE PER MM 20-10-11.  LEAK CHECKED.
